MathSciNet Relay Station
MathSciNet bibliographic data
MR1500981 49K10
Bliss, G. A.; Underhill, A. L. The minimum of a definite integral for unilateral variations in space. Trans. Amer. Math. Soc. 15 (1914), no. 3, 291–310.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement